Skin trouble while on Ultram ER?

Discussion in 'Fibromyalgia Main Forum' started by Dee50, Dec 27, 2006.

  1. Dee50

    Dee50 New Member

    Has anyone had skin problems while on Ultram ER? Like bites all over body that may be hives? With extreme itching.
    Thanks Dee50
  2. FMsolider

    FMsolider New Member

    Hi. Doesn't sound like skin trouble sounds like you are allegric. What you descibed is what happened to me on this med. I kept waiting it out and eventully couldn't breathe at all. It is most likely what ever is in the ER (extended release) that gives this reaction. I was switched to regular Ultram and all was well - except it wasn't strong enough but, that is a whole other story. Good luck!
  3. llama

    llama New Member

    I was started on Ultram (not ER) a couple of months ago. After taking it about 3 days, I noticed an overall body itchiness. I continued to take it as it was greatly helping relieve my pain.

    By about the 6th day though, I had to stop taking it as the itchiness was becoming intolerable. No redness or hive-like lesions occurred. I waited about 2 weeks and tried another trial run of Ultram but same results only it happened quicker. I wanted to be sure that I was truly allergic to the drug, so that my physician would be more likely to agree with me and prescribe something else more readily.

    .........Jill...........
  4. Dee50

    Dee50 New Member

    Thank you for answering my post. I stopped the Ultram ER 40 hours ago and my skin is much better. At first I thought I had got buggs from my cat or dog. What a drag! It helped with the pain. Thanks again Dee:)